# SDR AWXA200201027

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-20 CHECK A 1 1/2 INCH CRACK WAS FOUND ON FUSELAGE SKIN L-1 DOOR CUTOUT BELOW LOWER SCUFF PLATE, APPROXIMATELY 10 INCH FORWARD OF AFT LOWER CORNER BS 334 - 336, STR 17 LT. MAINTENANCE REMOVED EXISTING REPAIR DOUBLER, STRAP, WEB, AND COVER PLATE AT BS 334 - 336, STR 17 LT TO ACCESS DAMAGED AREA; REMOVED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY CRACK NO LONGER EXISTS; REINSTALLED REPAIR DOUBLER, STRAP, WEB, AND COVER PLATE PER E.O. 53-44-01.
